Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 27, Number 12  


Ordinary Differential Equations
Solvability of a nonlinear boundary value problem in a fixed set of functions
S. A. Brykalov
2027
Criteria for the Bessel property and the Riesz basis property of systems of root functions of differential operators. I
V. D. Budaev
2033
On the existence of limit cycles of the second kind of multidimensional phase synchronization systems
I. M. Burkin
2044
Boundaries of a set of characteristic exponents of linear differential systems with higher-order perturbations
I. A. Volkov
2050
Construction of dynamical systems on manifolds
I. A. Galiullin
2053
Existence theorems for solutions of differential inclusions with a lower semicontinuous right-hand side on a locally compact set
V. V. Goncharov
2058
Properties of solutions of generalized differential equations of approximation type in $\mathbf R^n$
A. I. Panasyuk
2065
Structural stability of a periodic system of differential equations
V. A. Pliss
2077

Partial Differential Equations
First-order canonical elliptic systems
V. E. Balabaev
2082
A mixed problem with an integral condition for parabolic equations with a Bessel operator
N. E. Benuar, N. J. Yurchuk
2094
A mixed problem for an equation of plate-oscillation type that is degenerate at a finite moment of time
S. P. Lavrenyuk
2099
Qualitative properties of the Riemann function
M. E. Lerner
2106
Boundary value problems for degenerate pseudoparabolic and pseudohyperbolic systems
V. A. Malovichko
2120
On the uniqueness of the simultaneous determination of the coefficient in a quasilinear parabolic equation and the coefficient in the boundary condition
N. V. Muzylev
2124
Separability of an operator of mixed type and the completeness of its root vectors
M. B. Muratbekov
2128
Boundary value problems for degenerate systems of equations
V. K. Romanko
2138
On the method of $R$-functions and the method of integral equations in the solution of problems in mathematical physics
V. P. Titsky
2147
A nonlocal boundary value problem in a layer: the influence of the parameters on the properties of the solutions
L. V. Fardigola
2151

Short Communications
Spectral properties of the differential operator $\frac d{dt}-A_0$ with an unbounded operator $A_0$
A. G. Baskakov
2162
Abstract formulas for regularized traces of elliptic smooth differential operators defined on compact manifolds
V. V. Dubrovskii
2164
On the number of cycles of some differential equations on a two-dimensional torus
E. K. Ershov
2167
On the theory of complete controllability of systems with aftereffect involving constraints on the control
S. A. Minyuk
2169
Regularization of variational inequalities with perturbed nonmonotone and discontinuous operators
Nguyen Minh Chuong, Nguyễn Van Kin
2171
Uniqueness of the solution of an exterior inverse potential problem in convex domains
G. A. Pavlov
2172
On the existence of generalized optimal controls in systems with delay in the control
V. G. Pimenov
2174
A generalization of the Eshukov boundary value problem
V. P. Rudakov
2177
On the first variation in the theory of optimal control of systems with distributed parameters
M. I. Sumin
2179
Calculation of the Kronecker–Poincaré index of algebraic curves with respect to algebraic fields on the plane
A. Yu. Uteshev
2181
On the Muckenhoupt condition and the V. A. Il'in condition in the question of the basis property of systems of exponentials
M. A. Mustafin
2183

People of Soviet science
Viktor Aleksandrovich Pliss (on the occasion of his sixtieth birthday)
N. N. Krasovskii, L. D. Kudryavtsev, G. A. Leonov, Yu. S. Osipov, S. Yu. Pilyugin
2186

Letters to the Editor
Letter to the editors: “Methods for constructing positional controls, and a feasible maximum principle” [Differentsial'nye Uravneniya 26 (1990), no. 11, 1914–1924; MR1092085]
V. I. Korobov, G. M. Sklyar
2201
Letter to the editors: “Some differential-topological problems in control theory”
A. A. Liverovskiy, N. N. Petrov
2201
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022